# SDR UPS06M46716

- Difficulty date: February 11, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 2 SLAT O/B RIB ATTACHMENT ANGLE FOUND CRACKED 1 INCH LONG AS MARKED.  LHW NR 2 SLAT REMOVED.  INNER SKIN OPENED.  CRACKED ANGLE NR 2 SLAT REMOVED.  NEW ATTACHMENT ANGLE FAB, MAT'L 7075-0-0.050" AS PER DWG ARB1647 ANGLE HEAT TREATED.  HOLES PICK UP ON NEW ANGLE AND REPROTECTED.  NEW ANGLE PAINTED.  NEW ANGLE INSTALLED ON LHW NR 2 SLAT O/B RIB PER SRM 51-35-01 VOL II.  INNER SKIN REINSTALLED.  LHW NR 2 SLAT INSTALLED IAW MD11 AMM27-80-20 REV 50.
